Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological groups in which multiplication of one side is differentiable


Author: I. E. Segal
Journal: Bull. Amer. Math. Soc. 52 (1946), 481-487
DOI: https://doi.org/10.1090/S0002-9904-1946-08597-3
MathSciNet review: 0017284
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Analytical groups, Trans. Amer, Math. Soc. vol. 43 (1938) pp. 61-101. MR 1501934
  • 2. P. A. Smith, Foundations of the theory of Lie groups with real parameters, Ann. of Math. vol. 44 (1943) pp. 481-513. MR 8813
  • 3. O. Veblen and J. H. C. Whitehead, The foundations of differential geometry, Cambridge, England, 1932.
  • 4. A. Weil, L'Intégration dans les groupes topologiques et ses applications, Actualités scientifiques et industrielles, no. 869, Paris, 1940.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08597-3

American Mathematical Society